MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTND GLENO D42MM +2MM; XTND GLENO : SHOULDER IMPLANT

DEPUY FRANCE SAS - 3003895575 XTND GLENO D42MM +2MM; XTND GLENO : SHOULDER IMPLANT
Model Number 1307-62-142
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930); No Code Available (3191)
Date of Event 03/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total shoulder to address a surgical wound infection with deep extension to the joint.Date of implantation: (b)(6) 2020.Date of revision: (b)(6) 2020.(left shoulder).Treatment: humeral cup and glenosphere implants revised, to improve chance of infection eradication.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2020 indicate the patient received a left reverse total shoulder replacement due to irreparable rotator cuff tear.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2020 indicate the patient received a left total shoulder revision due to postoperative hematoma and infection, confirmed superficial abscess with communication to joint.Humeral cup and glenosphere implants revised.The surgery was completed without indication of complication by the surgeon.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  h10 additional narrative: added: b5 and h6 (patient code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: 1.Implant insertion op notes.Reason for initial arthroplasty- patient had a failed rotator cuff repair of a very large tear and now had an irreparable tear with early glenohumeral arthropathy.Pain was severe and function limited.There are no pt reports since patient was rehabbing with home exercise and there were no reported falls or dislocation events.2.Implant removal/revision op notes.Reason for revision surgery- a large post-operative hematoma became erythematous and purulent material began draining from incision.Due to infection patient was irrigated and derided.There was a small area where this infection had begun to infiltrate the joint.Since the intraarticular fluid was not purulent and the humeral stem and metaglene well fixed, the glenosphere and poly cup were removed and new components placed.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
XTND GLENO D42MM +2MM
Common Device Name
XTND GLENO : SHOULDER IMPLANT
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10049464
Report Number1818910-2020-12013
Device Sequence Number16852899
Product Code KWS
UDI-Device Identifier10603295502500
UDI-Public10603295502500
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number1307-62-142
Device Catalogue Number130762142
Device Lot NumberD19081535
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer05/01/2020
05/27/2020
06/10/2020
06/15/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date05/26/2020
06/01/2020
06/11/2020
06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE.; DXTEND MOD EPI 1 ECC LEFT HA.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND STAND PE CUP D42 +3MM.; GLOBAL UNITE STD STEM SZ 14.; DXTEND METAGLENE; DXTEND MOD EPI 1 ECC LEFT HA; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND STAND PE CUP D42 +3MM; GLOBAL UNITE STD STEM SZ 14
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight57